# SDR HNAA9791004

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910HA
- Make and model: Dhav DHC8102
- Aircraft serial: 022
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unloading Valve
- Part number: 659603
- Condition: Failed
- Location: Nr 2 Spoiler
- Part time: 24,775 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 3338 - ORF-DCA - PARTIAL LOSS OF HYDRAULIC FLUID IN NR 2 SYSTEM ON APPROACH TO DCA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 2 SPOILER UNLOADING VALVE.  (M)
